# SDR YTRA2016060715801

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- Aircraft time: 33,561 hours, 16,540 cycles
- Engine: Allsn 250C28
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 23087146
- Part serial: BR56963
- Condition: Failed
- Location: Engine
- Part time: 15,336 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

IN THE COURSE OF A PRACTICE AUTOROTATION, THE ENGINE FLAMED OUT WHEN THE THROTTLE WAS ROLLED TO THE IDLE DETENT POSITION.
